# SDR SWAA2013050615569

- Difficulty date: April 22, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 35,980 hours, 20,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611029
- Part serial: 001330
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT MIDDLE LIGHTENING HOLE CORRODED.  REPAIRED SKIN PER ER.
